
Cytotoxic Therapy and Acral Erythema
Disponible
3,49 €
E-book
epub
Acral Erythema Due to Cytotoxic Therapy: A Patient’s Guide is an informative and compassionate resource designed to help patients understand and manage acral erythema, a common skin reaction to cytotoxic chemotherapy. Acral erythema, also known as ""hand-foot syndrome,"" occurs when chemotherapy drugs cause redness, swelling, and discomfort in the palms of the hands and soles of the feet. This gui...
Leer más
Muestra
Acral Erythema Due to Cytotoxic Therapy: A Patient’s Guide is an informative and compassionate resource designed to help patients understand and manage acral erythema, a common skin reaction to cytotoxic chemotherapy. Acral erythema, also known as ""hand-foot syndrome,"" occurs when chemotherapy drugs cause redness, swelling, and discomfort in the palms of the hands and soles of the feet. This gui...
Leer más
Seguir al autor/a
